# SDR 97ZZZX1350

- Difficulty date: February 9, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N117LU
- Make and model: Bolkms BK117B1
- Aircraft serial: 7144
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: PR6123
- Condition: Cracked
- Location: Pitot System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PITOT TUBE DEFORMED AND CRACKED.  PREMATURE FAILURE ONLY INSTALLED FOR 205.8 HOURS.
